Please be patient! It may take up to ONE minute to load all the Engines.
Problems? Please contact our support.
Alternative namesThis poisoning is from an overdose of phenindamine.
Seek medical care immediately. Call Poison Control. Do not induce vomiting.
Before Calling EmergencyDetermine the following information:
Poison Control, or a local emergency numberSee Poison Control centers for telephone numbers and addresses. Take the container with you to the emergency room.
What to expect at the emergency roomSome or all of the following procedures may be performed:
Expectations (prognosis)If the patient survives the first 24 hours, survival is likely. Few patients actually die from an antihistamine overdose.
Update Date: 1/29/2004Cherlin Johnson, M.D., Department of Emergency Medicine, University of Southern California, Los Angeles, CA. Review provided by VeriMed Healthcare Network.
Last updated: Tue, 06 Jan 2009 00:20:03 GMT